# SDR AALA201705199005

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 5,058 hours, 1,960 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Terminal
- Part number: NSA936507TG003
- Condition: Burned
- Location: Apu Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER FEEDER TERMINAL BURNED.  REPLACED THE TERMINAL ON WIRE AT 8KA IAW AWM 49-42-01 AND ESPM 20-48-11-0101.  AIRCRAFT WAS GROUNDED.
